# SDR SWAA2022020489985

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPRTMENT STA 500B RBL 25; INTERCOSTAL SUPPORT ANGLE IS CRACKED. / FWD CARGO STA 500B RBL 25 SUPPOSRT ANGLE CRACKED. DRILLED AND REMOVED CRACKED ANGLE SUPPORT IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE CLIP SUPPORT IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 143A7505 REV B. INSTALLED NEW ANGLE CLIP SUPPORT IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV B.
